MAUDE Adverse Event Report: ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE

ALLERGAN (PRINGY) JUVEDERM ULTRA XC TSK US; IMPLANT, DERMAL, FOR AESTHETIC USE
Catalog Number 94154
Medical Device Problem Codes Off-Label Use (1494); Improper or Incorrect Procedure or Method (2017)
Health Effect - Clinical Code Obstruction/Occlusion (2422)
Date of Event 07/19/2022
Type of Reportable Event Serious Injury
Event or Problem Description
Healthcare professional reported to company representative that while a patient was being injected with juvéderm® ultra into the right upper lips.A large, dark bruise was noted on the left upper lip where 0.25 ml of juvéderm® ultra had just been placed.Further injections were stopped and perfusion was checked on the left upper lip.Perfusion was 3 seconds and blanching was noted above the vermilion border on the left side.Treatment was noted as hylenex, apply heat, cap refill, aspirin 650 mg given orally, 0.4 ml of a hylenex/lidocaine, 0.1 ml 2% xylocaine w/ epi 1:100,000, and 0.1 ml bacteriostatic 0.9% sodium chloride until patient reported no discomfort, pain, or other unusual symptoms.The next day, patent experienced minimal bruising above lip with no pain or discomfort and great perfusion.
 
Additional Manufacturer Narrative
The filler was injected into the patient and is not accessible for return.The syringe was not returned for evaluation.The event is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.This is a known potential adverse event addressed in the product labeling.
 
Event or Problem Description
Additional information reported symptom resolved on the same day of onset date.
 
Event or Problem Description
Healthcare professional reported to company representative that while a patient was being injected with juvéderm® ultra into the right upper lips.A large, dark bruise was noted on the left upper lip where 0.25ml of juvéderm® ultra had just been placed.Further injections were stopped and perfusion was checked on the left upper lip.Perfusion was 3 seconds and blanching was noted above the vermilion border on the left side.Treatment was noted as hylenex, apply heat, cap refill, aspirin 650mg given orally, 0.4ml of a hylenex/lidocaine, 0.1ml 2% xylocaine w/ epi 1:100,000, and 0.1ml bacteriostatic 0.9% sodium chloride until patient reported no discomfort, pain, or other unusual symptoms.The next day, patent experienced minimal bruising above lip with no pain or discomfort and great perfusion.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data.

Brand Name
JUVEDERM ULTRA XC TSK US
Common Device Name
IMPLANT, DERMAL, FOR AESTHETIC USE
Manufacturer (Section D)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer (Section G)
ALLERGAN (PRINGY)
route de promery
zone artisanale de pre-mairy
pringy
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15196189
Report Number3005113652-2022-00501
Device Sequence Number2239876
Product Code LMH
UDI-Device Identifier30888628000081
UDI-Public30888628000081
Combination Product (Y/N)Y
Initial Reporter CountryUS
PMA/510(K) Number
P050047
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2022
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Nurse Practitioner
Type of Report Initial,Followup,Followup
Report Date (Section B) 09/06/2022
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date03/30/2022
Device Catalogue Number94154
Device Lot NumberH24LB00831
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 07/19/2022
Supplement Date Received by Manufacturer08/18/2022
09/02/2022
Initial Report FDA Received Date08/09/2022
Supplement Report FDA Received Date08/26/2022
09/06/2022
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured10/30/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age51 YR
Patient SexFemale